# SDR IXKA9500018

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32719
- Make and model: Boeing 727224
- Aircraft serial: 20388
- Engine: Pwa JT8D17
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 320115
- Condition: Failed
- Location: Nr 1 Eng Pos
- Component: Whittaker
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON APPROACH EWR, FLT NR 10, NR 1 ENG SHUT DOWN IN FLIGHT DUE TO HIGH OIL TEMPERATURE PER A 6-7.  FOUND FUEL HEAT VALVE FAILED OPEN.  REMOVED AND REPLACED VALVE PER 73-14-11.  PERFORMED INSPECTION AND GROUND RUN OPS CHECK OK AS PER PW MM 72-00, PG 518D.  (M)
